MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The awareness date where the information was received by radiometer, making this complaint reportable is 2026-02-02.
 
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, on (b)(6) 2025 several measurements had unexplained discrepancies in the sodium values on the abl800 flex (serial number: (b)(6).Two measurements were provided by the customer: 143 mmol/l and 150 mmol/l (discrepant).A second set of measurements was provided.The measurement taken on (b)(6) 2025 at 4:24 p.M., with a value of 144 mmol/l, should represent the actual value compared to the measurement taken on (b)(6) 2025 at 8:42 p.M.With na = 155 mmol/l (discrepant).

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24342774
Report Number3002807963-2026-00014
Device Sequence Number13142443
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2459N011
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown